Kodai Mathematical Journal
Online ISSN : 1881-5472
Print ISSN : 0386-5991
ISSN-L : 0386-5991
Gradient estimates for weighted p-Laplacian equations on Riemannian manifolds with a Sobolev inequality and integral Ricci bounds
L. V. DaiN. T. DungN. D. TuyenL. Zhao
Author information
JOURNAL RESTRICTED ACCESS

2022 Volume 45 Issue 1 Pages 19-37

Details
Abstract

In this paper, we consider the non-linear general p-Laplacian equation Δp,fu + F(u) = 0 for a smooth function F on smooth metric measure spaces. Assume that a Sobolev inequality holds true on M and an integral Ricci curvature is small, we first prove a local gradient estimate for the equation. Then, as its applications, we prove several Liouville type results on manifolds with lower bounds of Ricci curvature. We also derive new local gradient estimates provided that the integral Ricci curvature is small enough.

Related papers from these authors

This article cannot obtain the latest cited-by information.

© 2022 Department of Mathematics, Tokyo Institute of Technology
Previous article Next article
feedback
Top